MathSciNet Relay Station
MathSciNet bibliographic data
MR2175554 (2006d:35239) 35Q53 (35B10 35Q51 76B15 76U05)
Stepanyants, Y. A. On stationary solutions of the reduced Ostrovsky equation: periodic waves, compactons and compound solitons. Chaos Solitons Fractals 28 (2006), no. 1, 193–204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement